# SDR 04FDEA00966

- Difficulty date: April 15, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727-200
- Aircraft serial: 21480
- Aircraft time: 42,373 hours, 32,981 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01, 3) ON SHEAR TIE BS 950E LBL 18 WL 141. CORROSION OUT OF LIMITS.  REPAIRED SHEAR TIE BS 950E, LBL 18, WL 141  PER SRM 53-10-4 FIG 15 AND EA 7-5310-55285.
